# SDR SWIA202052562

- Difficulty date: August 6, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 SMOOTH DENT IN PASSENGER DOOR OUTER SKIN APROX 16" AF OF LEADING EDGE AND 12" FORM TOP.  IF WITHIN ACCEPTABLE LIMITS OR REWORKED ELIMINATE EVIDENCE USING STANDARD PRACTICES.  C-CHECK  RO 9/20/2020.  REPAIRED PAX DOOR EXTERNAL SKIN DENT PER REO.  SEE CONTINUATION CARD FOR DETAILS.
